Publication
Title
The algebraic method for the quantum theory of scattering
Author
Language
English
Source (journal)
American journal of physics. - New York, N.Y., 1940, currens
Publication
New York, N.Y. : 1994
ISSN
0002-9505
Volume/pages
62:4(1994), p. 362-370
ISI
A1994NE87000016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.11.2017
To cite this reference